# SDR CA091116001

- Difficulty date: November 13, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Cessna 172RG
- Aircraft time: 6,574 hours
- Engine: Lyc O360F1A6
- Propeller: Mcauly B2D34C220
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Shock Mount
- Part number: 125025510
- Condition: Broken
- Location: Tailpipe
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) EXHAUST TAILPIPE SHOCK MOUNT BORKEN BETWEEN FIREWALL AND TAILPIPE.
